Cutaneous Reactions with Docetaxel

PLEASE NOTE:   Posts made to this forum should not be considered as the expressed opinions of, nor should be considered endorsed by, the Medication Safety Officer’s Society (MSOS) or the Institute for Safe Medication Practices (ISMP). 

Make sure your email is up-to-date
In order to continue to receive updates from MSOS, as well as forum posts and other valuable information as a member of MSOS, please be sure to update your email address with us, whenever it changes. If you need assistance doing so, please send an email to jgold@ismp.org

1 post / 0 new
Gina Gayed
Gina Gayed's picture
Offline
Last seen: 2 weeks 15 hours ago
Joined: 06/05/2017 - 11:25
Cutaneous Reactions with Docetaxel

Our outpatient oncology team has noticed an increased rate of cutaneous reactions to docetaxel not related to a specific manufacturer or lot number, some requiring ED transfer or other intervention/escalation of care.

The package insert includes a warning regarding cutaneous reactions, but we were wondering if anyone else is experiencing a similar trend. We have assessed our docetaxel utilization to see if it might be related to an increased utilization over the past few weeks, but our utilization has actually decreased.

Thank you!

Gina Gayed, PharmD, BCPS, CPPS
Medication Safety Officer
Wellstar Health System
Marietta, GA